Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Quasi-unbiased Hadamard matrices and weakly unbiased Hadamard matrices: A coding-theoretic approach

Authors: Makoto Araya, Masaaki Harada and Sho Suda
Journal: Math. Comp. 86 (2017), 951-984
MSC (2010): Primary 05B20, 94B25, 94B65; Secondary 05E30
Published electronically: June 29, 2016
MathSciNet review: 3584556
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with quasi-unbiased Hadamard matrices and weakly unbiased Hadamard matrices, which are generalizations of unbiased Hadamard matrices, equivalently unbiased bases. These matrices are studied from the viewpoint of coding theory. As a consequence of a coding-theoretic approach, we provide upper bounds on the number of mutually quasi-unbiased Hadamard matrices. We give classifications of a certain class of self-complementary codes for modest lengths. These codes give quasi-unbiased Hadamard matrices and weakly unbiased Hadamard matrices. Some modification of the notion of weakly unbiased Hadamard matrices is also provided.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 05B20, 94B25, 94B65, 05E30

Retrieve articles in all journals with MSC (2010): 05B20, 94B25, 94B65, 05E30

Additional Information

Makoto Araya
Affiliation: Department of Computer Science, Shizuoka University, Hamamatsu 432–8011, Japan
MR Author ID: 609178

Masaaki Harada
Affiliation: Research Center for Pure and Applied Mathematics, Graduate School of Information Sciences, Tohoku University, Sendai 980–8579, Japan

Sho Suda
Affiliation: Department of Mathematics Education, Aichi University of Education, Kariya 448-8542, Japan

Keywords: Unbiased Hadamard matrix, unbiased weighing matrix, self-complementary code
Received by editor(s): April 6, 2015
Received by editor(s) in revised form: September 16, 2015, and September 30, 2015
Published electronically: June 29, 2016
Dedicated: Dedicated to Professor Satoshi Yoshiara on his 60th birthday
Article copyright: © Copyright 2016 American Mathematical Society